Taiwanese Journal of Mathematics

ON APPROXIMATE ISOMORPHISMS BETWEEN BANACH *-ALGEBRAS OR $C^*$-ALGEBRAS

Chun-Yen Chou and Jez-Hung Tzeng

Full-text: Open access

Abstract

In this paper, we study some problems about approximate isomorphisms between Banach *-algebras or $C^*$-algebras.

Article information

Source
Taiwanese J. Math., Volume 10, Number 1 (2006), 219-231.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500403813

Digital Object Identifier
doi:10.11650/twjm/1500403813

Mathematical Reviews number (MathSciNet)
MR2186176

Zentralblatt MATH identifier
1108.39026

Subjects
Primary: 46L99: None of the above, but in this section

Keywords
approximate isomorphism $C^*$-algebra

Citation

Chou, Chun-Yen; Tzeng, Jez-Hung. ON APPROXIMATE ISOMORPHISMS BETWEEN BANACH *-ALGEBRAS OR $C^*$-ALGEBRAS. Taiwanese J. Math. 10 (2006), no. 1, 219--231. doi:10.11650/twjm/1500403813. https://projecteuclid.org/euclid.twjm/1500403813


Export citation